# SDR YENA2024030500343

- Difficulty date: March 4, 2024
- Submitted: March 5, 2024
- Operation: Air carrier
- Aircraft: N236JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 035
- Aircraft time: 45,112 hours, 29,303 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: UNKNOWN
- Condition: Corroded
- Location: Frm 83 S27-28l
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: INITIAL INSPECTION(CPCP FINDING): CORROSION ON SHEAR CLIP FR83 BTWN STRG 27L-28L AT AFT CARGO COMPARTMENT; REF TOMEX NR 00225: CORROSION ON SHEAR CLIP FR83BTWN STRG27L/28L @ AFT CARGO COMPARTMENT WAS REMOVED PER EMB-190 SRM51-12-01;51-10-03 & EVALUATED OUT OF LIMITS PER EMB190 SRM 51-75-16. THEREFORE IT WAS REPLACED PER EMB 190 SRM-51-41-01;51-41-02;51-43-03.(CONSIDERED A MAJOR REPAIR)
